# SDR CALA2025031402804

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,459 hours, 31,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT TI-ANGLE IS CRACKED.  RMVD TI-ANGLE IAW A320 SRM 51-42-11/001 REV.152 RPLCD TI-ANGLE O N LH AFT FRM 41-42 KEEL BEAM IAW A320 SRM 51-42-11/001 REV.152
